MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK PICC PLUS CRESCENT TRICOT FIX-POST; DEVICE, INTRAVASCULAR, CATHETER SECUREMENT

C.R. BARD, INC. (BASD) -3006260740 STATLOCK PICC PLUS CRESCENT TRICOT FIX-POST; DEVICE, INTRAVASCULAR, CATHETER SECUREMENT
Model Number N/A
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, "using "statlock picc plus" catheter stabilization device, unable to fully close or remain close plastic wings that secure the picc line." no other information was provided.It was reported this occurred with five devices.This report addresses the third device.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Initial medwatch report was submitted, upon further review it was found that this medwatch report 3006260740-2024-00825 is a duplicate file and has been voided.The original event was submitted on medwatch report 3006260740-2024-00523.

Brand Name
STATLOCK PICC PLUS CRESCENT TRICOT FIX-POST
Common Device Name
DEVICE, INTRAVASCULAR, CATHETER SECUREMENT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18808402
Report Number3006260740-2024-00825
Device Sequence Number7331129
Product Code KMK
UDI-Device Identifier00801741082962
UDI-Public(01)00801741082962
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue NumberPIC0222
Device Lot NumberJUHQ8109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown